MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Seroma (2069); Hernia (2240)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of 3dmax (device 1 and 2).Per op notes, ¿an indirect hernia sac was noted on right inguinal region was noted and dissected free.A 3dmax (device 1) was placed and tacked using sutures.An indirect hernia sac was noted on left inguinal region and reduced.A 3dmax (device 2) was placed and tacked using sutures.¿ (b)(6) 2018 ¿ patient had pain thereby provided with medications.Attorney alleges patient had hernia recurrence, adhesions, seroma, pain, mesh migration and mesh shrinkage.It also alleged that patient had pain continuous to worsen.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the device manufacturing date (15-sep-2014) is considered to be a best estimate.The date of event (30-oct-2025) is considered to be a best estimate based on the date of awareness.This mdr represents the 3dmax (device 2).An additional supplemental emdr was submitted to represent the 3dmax (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23615801
Report Number1213643-2025-01109
Device Sequence Number8968613
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727(17)190928(10)HUYI1466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number0115310
Device Lot NumberHUYI1466
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age72 YR
Patient SexFemale